| Model Number |
1000354 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wake button on the pump was delayed in responding to being pressed.There was no adverse impact to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support; therefore no additional information was obtained.